Some partial differential equations in Clifford analysis

Volume 37 / 1996

Elena Obolashvili Banach Center Publications 37 (1996), 173-179 DOI: 10.4064/-37-1-173-179


Using Clifford analysis in a multidimensional space some elliptic, hyperbolic and parabolic systems of partial differential equations are constructed, which are related to the well-known classical equations. To obtain parabolic systems Clifford algebra is modified and some corresponding differential operator is constructed. For systems obtained the boundary and initial value problems are solved.


  • Elena Obolashvili

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image